MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE SYRINGE 0.3ML 29GA 1/2IN 10BAG 500 PL/WG; PISTON SYRINGE

BD MEDICAL - DIABETES CARE SYRINGE 0.3ML 29GA 1/2IN 10BAG 500 PL/WG; PISTON SYRINGE
Model Number 928852
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary : exec summary - no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.Capa/sa - as no samples were returned for investigation it was determined that no corrective action is required at this time.Dhr review - a review of the device history record was completed for batch# 0125318.All inspections and challenges were performed per the applicable operations qc specifications.
 
Event or Problem Description
It was reported that 1 bd insulin syringes 0.3ml 29ga 1/2in separated from the hub during use.The following information was provided by the initial reporter : material no.928852; batch no.0125318.It was reported that syringe needles are bent when shield is removed.Also reported needle hub separated into the shield.From the verbatim : consumer found 1 syringe when shield removed the needle hub assembly went off syringe with the shield.Consumer found the needles were bent when removed needle shield.Date of event : (b)(6) 2021 samples status : discarded.

Brand Name
SYRINGE 0.3ML 29GA 1/2IN 10BAG 500 PL/WG
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key11817115
Report Number1920898-2021-00546
Device Sequence Number19774670
Product Code FMF
UDI-Device Identifier00311917014920
UDI-Public(01)00311917014920
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K941657
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/31/2025
Device Model Number928852
Device Catalogue Number928852
Device Lot Number0125318
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2021
Initial Report FDA Received Date05/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1